Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    0
  • views
    3987

8 Months After Roaccutane....

prettyfaceafter

567 views

hello everyone,,,omg i cant believe i will come back here again and would like to say something....

GRRRRRRRRRRRRR!!!!!!!!!!!!!!!!

thats it,,,after accutane i have an unbelieveably clear and beautiful skin very noticeable that everyone is asking how i did it... but 8 months had passed now im back slowly coming back to have that bull [email protected]#Q%^%&%T skin...gosh,,,

i decided to come back to my derma then you know what she gave me another course of accutane haayyyyzzzzz.....im so afraid to use it again especially now that im planning to get married march next year,,,im afraid to use it maybe it will give some not good side effects to me and my body...hayyzzzz...im so sad and undecided on what to do...can somebody please help me....

now i just used for the mean time panoxyl and differin on my skin taking doxy once daily,,,i hope this will take effect because i dont want to come back to tane again...

please help me! im praying hard...thanks!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×